# SDR FDEA200911234113

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N542513
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1200 TO STA 1220, RBL 10 INTERCOSTAL TO FLOOR SUPPORT PLATE   CORRODED.  EVALUATE AND RECTIFY.  AFT CARGO COMPARTMENT AT STA 1200 TO STA 1220, RBL 10, CORRODED INTERCOSTAL PLATE. REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.  INTERCOSTAL PLATE FABRICATED IAW DWG 146N5425 SHT 1 REV-  AND PL146N5425 REV F.  NEW PLATE PART MARKED IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
